# SDR FDEA201101100095

- Difficulty date: January 10, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 60,598 hours, 10,518 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00223
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN, FRAME AT STA 1561, LONGERON 12 RT FOUND DENTED.  CARRIED OUT REPAIR IAW SRM 53-00-07, FIGURE 201, REPAIR 2, REV 45.  REPETIVE INSP REQUIRED, INITIAL AT 14,500 CYCLES AND REPETIVE INSP AT 9,500 CYCLES TO BE CARRIED OUT IAW SRM 53-00-07, FIG 201, REPAIR 2 REV 45. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
